# SDR MASA200601466

- Difficulty date: June 1, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 16,296 hours, 12,589 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018ABCD
- Part serial: 749
- Condition: Failed
- Location: T/E Flap
- Part time: 2,610 hours, 2,418 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7278 ORD - FLAPS FAIL CAUTION MESSAGE AT 10 DEGREES.  MX REMOVED AND REPLACED THE FECU.
